# SDR DALA14016020961

- Difficulty date: March 4, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM BS 1136 TO 1155 ABOVE LONGERON 29L.  REPLACED IAW SRM 51-10-3, PAR 14, 21, 38, SRM 51-30-5.
